# SDR UALA2012032901972

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,793 hours, 5,997 cycles
- Engine: Pwa PW4056
- System (JASC): 3240 · Landing Gear Brake System
- Part: J-Box
- Part number: 287U610412
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R GEAR J-BOX DUE TO DMG LOOSENED ALL WIRING HARDWARE & CONDUITS FROM J7 STRUT BOX.  READY FOR NEW PART REINSTALLATION.
